Be Carefull When You Are Take Nutritional Supplements

Are you a regular taker of vitamins and nutritional supplements? It’s very common to have some stomach discomfort when you take too many supplements at one time. There are people that experience such severe side effects from supplements that they must avoid taking them completely. Ingesting too many supplements at once can cause stomach discomfort that can range from mild nausea to severe heartburn. Is there any way to prevent the gastric upset that can be caused by taking supplements?

Knowledge is the key: Know what you are taking in order to avoid gastric upset.

When shopping for a multivitamin, make sure you check the ingredients for iron. Common side effects from iron include stomach disturbances and nausea. Because excessive iron has been linked to an increase in the risk of heart disease, be sure that you really need to take a multivitamin that contains iron. Should you require additional iron, as advised by your physician, take it with food. This can be the easy solution for many people.

Preventing gastric upset from supplements: Avoid taking supplements before bed.

If you lie down after taking your supplements, you are more likely to have heartburn and acid reflux issues. Avoid a reclining position for at least thirty minutes after taking vitamins.

Avoid gastric upset from supplements: Ingest them in split doses.

If you take a number of pills, split them up into three doses so you do not take too many different supplements at one time. Take one dose with each meal during the day.

Avoiding stomach problems from supplements: Take them along with food.

When you take nutritional supplements before you have eaten, it’s common to experience some stomach discomfort. Take them after you finish eating, if at all possible. Any supplements that are supposed to be taken on an empty stomach should be taken about an hour after a meal, although your stomach will still not be completely empty at that point.

Prevent stomach upset from taking supplements: Liquids can help.

Switching to liquid supplements is one solution to help you avoid stomach upset as a result of taking supplements. Supplements that come in liquid form are often more easily tolerated than tablet or capsule form. Unfortunately they are more expensive, so only buy them if nothing else is helpful. You can find several sites on the Internet which sell liquid supplements at reasonable prices. Supplements are also available in spray form, so they can be spritzed under the tongue and absorbed right into your body. This avoids the digestive tract and shouldn’t cause any gastric problems.

You must evaluate your needs and then decide if it would be healthier for you to improve your diet to get the best nutrition, or just take the supplement.

Anti Ageing HGH Supplement www.aahgh.com

May 13th, 2009 - Posted in Supplements | | Comments Off

Comments are closed.

Sorry, the comment form is closed at this time.